JournalsjncgVol. 13, No. 4pp. 1521–1576

Polynomial monads and delooping of mapping spaces

  • Michael A. Batanin

    Macquarie University, Sydney, Australia
  • Florian De Leger

    Macquarie University, Sydney, Australia
Polynomial monads and delooping of mapping spaces cover
Download PDF

A subscription is required to access this article.

Abstract

We extend some classical results – such as Quillen’s Theorem A, the Grothendieck construction, Thomason’s theorem and the characterisation of homotopically cofinal functors – from the homotopy theory of small categories to polynomial monads and their algebras.

As an application we give a categorical proof of the Dwyer–Hess and Turchin results concerning the explicit double delooping of spaces of long knots.

Cite this article

Michael A. Batanin, Florian De Leger, Polynomial monads and delooping of mapping spaces. J. Noncommut. Geom. 13 (2019), no. 4, pp. 1521–1576

DOI 10.4171/JNCG/355